# SDR CALA2013080890269

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 65,569 hours, 24,267 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED, 2 INCHES FWD OF FRAME 66 S26L.    ACCOMPLISHED VISUAL INSPECTION NO CRACKS NOTED.  BLENDED DAMAGED AREA IAW SRM 53-41-11.  PERFORMED NDT, NO DEFECTS NOTED, INSTALLED RIVET WET.
